MAUDE Adverse Event Report: CONMED LARGO ZONE SPECIFIC; ACCESSORIES,ARTHROSCOPIC

CONMED LARGO ZONE SPECIFIC; ACCESSORIES,ARTHROSCOPIC
Catalog Number 8530
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
A distributor reported on behalf of a customer that the 8530, zone specific ii meniscal repair cannula, right posterior device was being used during an acl reconstruction procedure on (b)(6) 2024, and "zone specific ii cannula broken easily during surgery.Surgeon followed the ifu and held softly on the meniscus.Surgeon is experienced in using zone specific." follow-up assessment found that all fragments or components were retrieved from the surgical site using an arthroscopic grasper.The procedure was completed without the use of an alternate device.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, however the provided photographic evidence exhibits the reported event.A likely cause of this event is due to the application of excessive force and/ or collision with another instrument during use.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A 2 year lot history review shows a total of 1 device for this lot number and failure mode.(b)(4).Per the instructions for use, the user is advised the following: the zone specific ii meniscal repair system is a limited reuse item.The reuse schedule will be determined from the care taken during use.Using the device in a pry bar type manner will greatly reduce the life of the component.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
A distributor reported on behalf of a customer that the 8530, zone specific ii meniscal repair cannula, right posterior device was being used during an acl reconstruction procedure on 21jul24, and ¿zone specific ii cannula broken easily during surgery.Surgeon followed the ifu and held softly on the meniscus.Surgeon is experienced in using zone specific.¿ follow-up assessment found that all fragments or components were retrieved from the surgical site using an arthroscopic grasper.The procedure was completed without the use of an alternate device.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
ZONE SPECIFIC
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key19927541
Report Number1017294-2024-00093
Device Sequence Number15474556
Product Code NBH
UDI-Device Identifier10845854025239
UDI-Public(01)10845854025239(11)240405(10)1380918
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8530
Device Lot Number1380918
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic